# SDR DXTA200300045

- Difficulty date: June 9, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 6,542 hours, 5,249 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1173T421
- Condition: Faulty
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O EMER PRESS LIGHT ILLUMINATED AND EMERGENCY PRESSURIZATION ACTIVATED W/SYSTEM IN NORMAL POSITION.  AIRCRAFT RETURNED AFTER TAKEOFF AND LANDED OVERWEIGHT.  COPILOTS WINDSHIED HAS DISTORTION LOCATED ON BOTTOM 3RD OF WINDSHIELD.  REMOVED AND REPLACED DUCT OVERHEAT SENSOR P/N1173T42-1 AND DUCT TEMPERATURE SENSOR P/N9912069-14 IAW CESSNA WIRING MANUAL CHAPTER 20-10-04.
